On the robustness of the stability of lyapunov-type state feedback systems

C. F. Cheng, W. J. Wang, Y. P. Lin

Research output: Contribution to journalArticlepeer-review

Abstract

A generalized Lyapunov-type state feedback for uncertain system is proposed. Based on the solution of the proposed Lyapunov-type equation, bounds of the nonlinear (linear), time-varying/invariant uncertainties are obtained to maintain the system's stability. No statistical description of uncertain elements is assumed, and it is not necessary for the so-called 'matching condition' to be satisfied, either.

Original languageEnglish
Pages (from-to)786-797
Number of pages12
JournalControl, theory and advanced technology
Volume9
Issue number3
StatePublished - Sep 1993

Fingerprint

Dive into the research topics of 'On the robustness of the stability of lyapunov-type state feedback systems'. Together they form a unique fingerprint.

Cite this